Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is there any side effect of rcinex 450 300 ?

Age: 20, Female History: Gland on the right neck and after Clinical Diagnosis on July-2010: Nature of specimen : F N A C - Multiple (L) Cervical Lymphnode Microscopy : Aspirate shows scattered lymphocytes, centrocytes, centroblasts, plasma ells and macrophages including tingible body macrophanges, background shows nuclear debris. No granulomas identified. Diognosis : Suggestive of necrotising lymphadenitis, possibly kikuchi s disease. With the above results and X-Ray Doctor Prescribed FORECOX for 12 Months with MCBM-69 and Shelcal-250, I finished the said course . After that he suggested R-Cinex 450/300 for 3 Months. My question is 1) Weather these Medicine do any side effects? 2) Is this is a right treatment for the same? Kindly Help me in this case
Asked On : Thu, 1 Sep 2011
Answers:  2 Views:  807
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, as per your report you have been suffering from tubercular lymphadenopathy. you started only R cinex, you should started 4 drug combination of antitubercular drug for two month then 3 drug combination for anoyher 4 month. dose of drug depends on your weight. you have to discuss about regime of drug to your doc n start proper treatment. do not worry this is curable diease. it has some side effect but they are negligible.
Answered: Thu, 1 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response

Thanks for query,
There is no side effects of the medicines,In this disease there is long treatment.
After this treatment you will be completely alright.
You complete the course.
Ok and bye.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor